# SDR SWIA2020040850058

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FRAME 549 CORRODED AFT SIDE ABOVE FWD BAGGAGE BAY DOOR MARKED      (C-CHECK) RO 4/6/2020   REMOVED CORROSION AND SOLID RIVETS (3 EA) AT FRAME 549 AFT ABOVE FWD BAGGAGE BAY DOOR REF. CRJ700 SRM ORIGINAL THICKNESS WAS .050".  NDT MEASURED REMAINING THICKNESS AT .037".  TOTAL OF .013" MATERIAL LOST.  FOUND TO BE OUT OF ALLOWABLE LIMITS, IN A "NO DAMAGE" ZONE, REF. CRJ700 SRM. INSTALLED NEW REPAIR ITEMS OF FRAME, -10 FRAME SPLICE, -11 SPLICE ANGLE AND FRAME SEGMENT REF. BOMBARDIER REO. COMPLIED WITH SKYCARD (CL600-2C10) STUCTURAL MAJOR REPAIR (**RII**) AND M-337 FORM
